Skip to Main content Skip to Navigation
Journal articles

Minimal surfaces of Riemann type in three-dimensional product manifolds

Abstract : In this paper, we construct and classify minimal surfaces foliated by horizontal constant curvature curves in MxR, where M is H^2, R^2 or S^2. The main tool is the existence of a so called "Shiffman" Jacobi field which characterize the property to be foliated in circles in these product manifolds.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00796841
Contributor : Laurent Hauswirth Connect in order to contact the contributor
Submitted on : Tuesday, March 5, 2013 - 10:46:25 AM
Last modification on : Saturday, January 15, 2022 - 4:01:23 AM

Identifiers

  • HAL Id : hal-00796841, version 1

Citation

Laurent Hauswirth. Minimal surfaces of Riemann type in three-dimensional product manifolds. Pacif Journal of Math, 2006, 224 (1), pp.91-117. ⟨hal-00796841⟩

Share

Metrics

Les métriques sont temporairement indisponibles